# SDR SWI2024F00511

- Difficulty date: April 25, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF CRACKED.     (C-CHECK RO 6/17/2024)   REMOVED CRACKED INBD "A" BRACKET STANDOFF AND INSTALLED 1 EA NEW INBD "A" BRACKET STANDOFF P/N CN624-2082-201 ON L/H UPPER TRANSCOWL REF MHIRJ GREO #670-54-21-971 REV (B) 2023-11-28 STEPS 1-3, AND CRJ 700 SRM 51-42-28-001-001-A01. COMPLIED WITH SKY CARD #51-900-1002-SKY.
